# SDR JJBA20211229049

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,879 hours, 23,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FLOOR SUPPORT STR 15R FRAMES 52-57, 45-47, 23-41 CORROSION. LATERAL FLOOR SILL SUPPORT STR 15R FRAMES 52-57, 45-47, 23-41. REMOVED CORROSION AND REMOVED AND REPLACED SILL SUPPORT.
